DAY ONE, WEDNESDAY, 21 MARCH (SESSION DETAILS HERE)
DAY TWO, THURSDAY, 22 MARCH (SESSION DETAILS HERE)
DAY 1, WEDNESDAY, 21 MARCH 2012
12:00 PM – REGISTRATION
12:15 PM, WELCOME & INTRODUCTION
ROSS CLENNETT, MASTER OF CEREMONIES
12:20-1:10 PM, THE ROAD TO HR: WINNING MARKETING STRATEGIES FOR RECRUITERS
KEVIN W GROSSMAN, HRMARKETER.COM
What do HR and employers want from talent suppliers? In this session Kevin will illustrate the tools and tactics on how to effectively gauge HR’s pain points, tell compelling stories, be noticed and gain more leads. All roads do not lead to HR, learn what works.<more>
1:10-2:00 PM, SOCIAL FIRE: WINNING SOCIAL MEDIA STRATEGY FOR RECRUITERS
GREG SAVAGE, FIREBRAND TALENT
In this session Greg will share his experiences using social media, networks and web 2.0 technologies to tell compelling stories, be noticed and to connect and build relationship with both candidates and clients. Used correctly social media can be an effective tool for recruitment firms to gain credibility and ultimately customers.
2:00-2:30 PM, READING HR: GAUGING HR’S MEDIA CONSUMPTION BEHAVIOUR
JO KNOX, HR DAILY
How and what type of content do HR professionals and employers consume? In this interactive session, Jo Knox will share insights into the media consumption behaviour of HR professionals and advise how to tell compelling stories for a niche audience. Learn what stories to tell and how to strike a chord.
2:30-3:00 PM, PROPER PR STRATEGY FOR RECRUITMENT AGENCIES
BELINDA THOMSON, BUCHAN CONSULTING
Does PR matter in a media-saturated world, where everyone is a publisher? How can recruitment firms get the attention of traditional publishers, new media channels, journalists and eventually the attention of employers? In this session recruitment firms will learn how PR, done effectively, can change fortunes.
TEA BREAK- 3:00-3:15 PM
3:15-3:45 PM, VENTURE VOICE: ADVICE FROM A VENTURE CAPITALIST
BILL BARTEE, SOUTHERN CROSS VENTURE PARTNERS
As a venture capitalist, Bill Bartee has seen it all – successful start-ups and the not so successful. An early investor in SEEK and some of the most successful start-ups in Australia, Bill will share nuggets on why some companies make it big and some don’t, and what to do to succeed.
3:45-4:15 PM, MIGRATION MONITOR: MONITORING TALENT MOVEMENT
CHERIE WRIGHT, FRAGOMEN
What changes are taking place in the migration arena? How large is the overseas talent pool? In this session you will learn the latest regulatory rules governing business migration. Learn what developments are affecting the sourcing of talent from overseas.
4:15-4:45 PM, NAVIGATING THE LEGAL LANDSCAPE AFFECTING RECRUITERS
JULIE MILLS, CEO ITCRA
How is the legal landscape shaping up for recruitment agencies in 2012? Navigating through public policy changes, taxation trends and migration laws Julie will offer insights on how recruiters can effectively insulate themselves and their business and concentrate on revenue generation.
4:45-5:30 PM, CONTRACTOR CARE: TRENDS IN CONTRACTOR MANAGEMENT
PANEL DISCUSSION, LUKE CAROLAN, PAUL STANBURY, VICKI LITTLE
As employers increasingly use contingent labour the volume of work and issues increases for agencies. In this session learn the extent of freelancing in Australia and trends and development in managing independent contractors. Learn what role and value contractor management companies offer to employers and agency recruiters.
DAY 2, WEDNESDAY 22 MARCH 2012
8:10-8:40 AM MORNING TEA & COFFEE
8:40 AM, WELCOME & INTRODUCTION
ROSS CLENNETT, MASTER OF CEREMONIES
8:50-9:50:AM, THE ROAD AHEAD: STRATEGIES FOR A BOLD NEW WORLD
GREG SAVAGE, FIREBRAND TALENT SEARCH
What obstacles will recruiters face in 2012? Will proven business models work again? Where will revenue come from? In this keynote session Greg will navigate the rapidly changing world of professional recruitment which is driven by the changing behaviour of candidates and clients. He’ll outline strategies to survive and thrive in a bold new world order.
9:50-10:50 AM, RPO REDUX: TRENDS AND CASE STUDIES IN RECRUITMENT OUTSOURCING
PRESENTATION & PANEL – KRISTEN GRAHAM, CHRIS LAMB & RONAN CAROLAN
How are Australian employers embracing and using RPO work models? In this session hear from some of the largest employers in Australia and their experiences with recruitment process outsourcing. What lessons are there to learn? How big are leakages? How are agencies performing? What does the future hold?
MORNING TEA BREAK 10:50-11:05 AM (15 MINUTES)
RECRUITMENT PROCUREMENT: TRENDS IN VENDOR SELECTION AND MANAGEMENT
11:05-11:30 AM, BRONWEN ABBOTT, HEWLETT PACKARD
Procurement professionals have a major input in the selection and management of recruitment suppliers. Driven by technology change the role of procurement professionals has changed significantly. In this session you will learn trends in supplier management models, managed vendors, master vendors and the role of procurement professionals and technology.
CONTINGENCY CONTROL: TRENDS IN MANAGING CONTINGENT LABOUR
11:30 AM-12:30 PM PANEL – VICTORIA STABLEFORTH, CHARLIE MILNE, ADAM RYLEY
There are close to one million contractors in Australia who form about 26% of the private sector workforce. A panel will discuss how employers recruit and manage their contingent workforce with a focus on the contribution of recruiters. What role will agency recruiters play in the near future?
LUNCH 12:30-1:00 PM (30 MINUTES)
MANAGING MANAGED VENDORS: TRENDS IN MANAGED SERVICES
1:00-1:30 PM TONI JACKSON, FIELDGLASS
How companies recruit and manage their workforce to a large degree dictate the behaviour and fortunes of talent suppliers. What short-term and long-term trends are appearing in the MSP arena? What vendor management changes will have major impact on organisations across Australia and how will it affect recruitment businesses.
1:30-1:50 PM FEDERAL ICT LABOUR MONITOR
HELEN FLINT, INTERMEDIUM
How big is the demand for ICT labour? In this joint session Judy Hurditch will trace the demand for ICT professionals over the years, and decipher the drivers behind the demand. Will there be spurt in demand? Learn the latest forecast and what drives the growth of professionals in the ICT sector.
1:50-2:20 PM, FEDERAL HIRING OUTLOOK
RALPH DOUGLAS, AUSTRALIAN PUBLIC SERVICE COMMISSION
How is the nation’s largest employer going to behave in 2012? How does the APSC select and work with recruitment solution suppliers across Australia? In this double session learn how the nation’s largest employer strives to improve recruitment efficiency and their hiring forecast for the year ahead.
2:20-3:00 PM, TALENT TRACKING IN THE RECRUITMENT INDUSTRY
ROSEMARY SCOTT, SCOTT RECRUITMENT SERVICES
How are professional recruiters behaving? What drives them to ? Learn how professional recruiters are behaving, agency remuneration trends and hiring practices, and best places to work for recruiters in Australia and NZ.
AFTERNOON TEA BREAK 3:00-3:15 PM (15 MINUTES)
3:15-3:45 PM, WINNING TALENT CULTURE
KALENA JEFFERSON, KELLY SERVICES
How important is culture in defining a winning recruitment organisation? Are recruitment firms guilty of burning and churning talent in the pursuit of profit? What is the right balance in managing talent? Learn how developing EVP and culture can be the most effective recruitment driver for recruitment firms.
3:45-4:30 PM, SEARCHING TALENT SEARCHERS: TRENDS IN TALENT MANAGEMENT
PRESENTATION & PANEL DISCUSSION – KALENA JEFFERSON, DAVID MCALLISTER, JENNY GOTTLIEB
How well do talent searchers search for their own in-house talent? In this session you will learn how recruitment firms snare the best recruiting talent in the country. Learn how some of the largest recruitment firms search, acquire and develop their in-house talent.
TUNING TALENT COMMUNITIES
4:30-5:10 PM, KEVIN W GROSSMAN, HRMARKETER.COM
What exactly is a talent community? In this session Kevin will trace the origins of talent communities, their current forms and where they are headed. He will argue that talent communities are an effective channel for employment branding and talent acquisition but is beneficial for all participants.